Volume 6 (2006)

Download this article
For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Twisted Alexander polynomials of periodic knots

Jonathan A Hillman, Charles Livingston and Swatee Naik

Algebraic & Geometric Topology 6 (2006) 145–169

DOI: 10.2140/agt.2006.6.145

Forward citations
C Herald, P Kirk, C Livingston, Metabelian representations, twisted Alexander polynomials, knot slicing, and mutation, Mathematische Zeitschrift (2009)
J A Hillman, D S Silver, S G Williams, On reciprocality of twisted Alexander invariants, Algebraic & Geometric Topology 10 (2010) 1017
D S Silver, S G Williams, Twisted Alexander polynomials detect the unknot, Algebraic & Geometric Topology 6 (2006) 1893